Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 245427, 8 pages
http://dx.doi.org/10.1155/2015/245427
Research Article

A Filled Function Method Dominated by Filter for Nonlinearly Global Optimization

1Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China
2Shangnan Middle School, South Campus, Shanghai 200123, China

Received 18 August 2014; Revised 30 December 2014; Accepted 8 January 2015

Academic Editor: George Fikioris

Copyright © 2015 Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wang, Xiaoshan Zhang, and Min Li, “A Filled Function Method Dominated by Filter for Nonlinearly Global Optimization,” Journal of Applied Mathematics, vol. 2015, Article ID 245427, 8 pages, 2015. https://doi.org/10.1155/2015/245427.